On solving a class of linear semi-infinite programming by SDP method

Yi Xu, Wenyu Sun, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

10 Citations (Scopus)

Abstract

In this paper, we present a new method to solve linear semi-infinite programming. This method bases on the fact that the nonnegative polynomial on (Formula presented.) could be turned into a positive semi-definite system, so we can use the nonnegative polynomials to approximate the semi-infinite constraint. Furthermore, we set up an approximate programming for the primal linear semi-infinite programming, and obtain an error bound between two programming problems. Numerical results show that our method is efficient.
Original languageEnglish
Pages (from-to)603-616
Number of pages14
JournalOptimization
Volume64
Issue number3
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • error bound
  • nonnegative polynomial
  • semi-definite programming
  • semi-infinite programming
  • SOS method

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this